# SDR C7WA200400054

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STA 1183 HAS A 6 INCH CRACK IN THE VERTICAL BEAM AT LBL 24.5, WL 250.  INSTALLED INTERNAL REPAIR ON DAMAGED VERTICAL BEAM AT BS 1183 AT LBL 24.50, WL 250.  DRILLED STOP HOLE .250.  REPAIR CHANNEL 65C33556-45 AND SHIMS INSTALLED IAW SB.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  VERTICAL BEAM REPAIRED IAW SB.
